Home / Products / Pharma / General / By Brand Name / PAC
Paracetamol BP + Caffeine USP
|NAME||STRENGTH||PACK SIZE||DOSAGE FORM|
|PAC||500 mg+ 65 mg||20X10||Tablet|
PAC Tablet: Each PAC Tablet contains Paracetamol BP 500 mg and Caffeine BP 65 mg.
PAC Tablet is a combination of Paracetamol and Caffeine. Paracetamol is a pain reliever and fever reducer. Caffeine is used in this product to increase the solubility and transmembrane permeation of paracetamol and increases the pain and fever relieving effects of Paracetamol. Caffeine has also an intrinsic power to raise vessel tone in the brain, which provides another benefit to treat migraine.
Indications And Uses
PAC Tablet is indicated for headache, toothache, influenza, common cold, fever, dysmenorrhea, neuralgia and migraine. PAC can also be used for the relief of pains of painful conditions such as arthritis and rheumatism.
Dosage And Administration
Adult and children over 12 years of age: 1-2 tablets 3-4 times daily or as recommended by the physicians. Maximum dose: 8 tablets daily.
PAC Tablet is contraindicated in patients with known hypersensitivity to Paracetamol, Caffeine or any other components of it.
In recommended doses, it is usually free from side effects. However, skin reaction such as urticaria has been reported rarely.
Use In Pregnancy Lactation
There are no known harmful effects when this medicine is used during pregnancy & lactation.
PAC may interact with anticoagulant agents on prothrombin time. The hepatic effects of it may be increased by the use of alcohol and concomitant use of certain drugs which enhance the metabolism of paracetamol in the liver (i.e., barbiturates, tricyclic antidepressants).
Should be used with caution in alcoholism, reduced kidney function & liver diseases.
Keep in a dry place away from light & heat. Keep out of the reach of children. Store in a dry place below 25˚C temperature.
PAC Tablet: Each box contains 20 x 10's tablets in blister strips.